# SDR 2003FA0000461

- Difficulty date: April 30, 2003
- Submitted: May 12, 2003
- Operation: General aviation
- Aircraft: N61EW
- Make and model: Cirrus SR20
- Aircraft serial: 1302
- Engine: Cont IO360E
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Part time: 16 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ENGINE DID NOT RESPOND TO FULL THROTTLE DURING ATTEMPTED REJECTED LANDING FOLLOWING ENCOUNTER WITH SEVERE LOW ALTITUDE TURBULENCE.  SUBSEQUENT EXAMINATION OF ENGINE AND COMPONENTS REVEALED NO ABNORMALIES.  RECOMMEND CAUTIONARY NOTE IN PILOT OPERATING HANDBOOK REGARDING ENGINE POWER RESPONSE DURING TURBULENCE.
